Hi,I had a tubal ligation in 1986 and things went downhill,in 1990 i had what i will cause a breakdown,was put on xanax and have been on benzos 20 years now,in 1996 i had complete hystrectomy and took hormones till 8 years ago...i did ok for awhile but then more anxiety
[More] depression,no sex drive which is way strange for me.dryness...finally found a NP who is working with me Im on menest now .625,compounded testtestorone and prometrium,i think the prometrium is to high as i feelmore depressed on it,so she said take it every other day..i took 2 mentest yesteerday as she preccribed it take one or 2 pill once dailey i misunderstood and took 1 in am and one in pm,heratrate ias up today..could be my anxieyt.i m not getting much energy or sex drive yet....had the blood hormones done.I have treid estratest,estradiol and back on menest which was the first i was started on in aug...so maybe it just takes more time///i would love info from all that know about hormones and complete hystrectomys.Oh im on wellbutrin sr and going off prozac and on xanax
Just a quick note to say hi! I found your interest and issues somewhat similiar to mine. I will be 50 and have had hysterecotomy in my late 30s, diagnosed recently with bipolar/manic depressive (yuck) and take depakote for the 'bipolar inorder" if I can be of any help and a friend I am here. God Bless You.
my son just passed away on march 1, 2010, he was only 23 the cause of death was, accidental OD of Oxy, xanax and beer. He went to sleep and never woke up again. I miss him tolerably it's hard for me to get through every day and it's only been 3 months. Please don't let it happen to you. please don't drink if you are taking pills it is deadly,
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.